Pacific Journal of Mathematics

Conditional expectation without order.

Yaakov Friedman and Bernard Russo

Article information

Source
Pacific J. Math., Volume 115, Number 2 (1984), 351-360.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708252

Mathematical Reviews number (MathSciNet)
MR765191

Zentralblatt MATH identifier
0563.46039

Subjects
Primary: 46L70: Nonassociative selfadjoint operator algebras [See also 46H70, 46K70]
Secondary: 46L50

Citation

Friedman, Yaakov; Russo, Bernard. Conditional expectation without order. Pacific J. Math. 115 (1984), no. 2, 351--360. https://projecteuclid.org/euclid.pjm/1102708252


Export citation

References

  • [1] J. Arazy and Y. Friedman, Contractive projections in C and Q,, Memoirs Amer. Math. Soc., 13 (1978), No. 200.
  • [2] S. J. Bernau and H. E. Lacey, Bicontractive projections and reordering of Lp spaces, Pacific J. Math., 69 (1977), 291-302.
  • [3] Y. Friedman and B. Russo, Function representation of commutative operator triple systems, J. London Mathematical Society, (2) 27 (1983), 513-524.
  • [4] Y. Friedman and B. Russo, Contractive projections on operator triple systems, to appear in Mathematica Scandinavica, 52 (1983), 279-311.
  • [5] Y. Friedman and B. Russo, Solution of the contractiveprojection problem, J. Funct. Anal., to appear.
  • [6] Y. Friedman and B. Russo, Algebres d'operateurs sans ordre, Comptes Rendus Acad. Sci. Paris, 296 (1983), 393-396.
  • [7] L. Harris, Bounded Symmetric Homogeneous Domains in Infinite Dimensional Spaces, Lecture Notes in Math., No. 364, Springer 1973,13-40.
  • [8] B. Iochum, Cones autoplaires et algebres de Jordan, These, Universite de Provence, 1982.
  • [9] A. G. Robertson and M. A. Youngson, Positive projections with contractive comple- ments on Jordan algebras, J. London Math. Soc, (2) 25 (1982), 365-374.
  • [10] E. St0rmer, Positive projections with contractive complements on C*-algebras, J. London Math. Soc, (2) 26 (1982), 132-142.
  • [11] J. Tomiyama, On the projection of norm one in W*-algebras, Proc. Jap. Acad., 33 (1957), 608-612.